# SDR UPS97824150

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1690 AT LONGRON 29L END FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
